Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Carathéodory distance and convexity with respect to bounded holomorphic functions


Author: Su Shing Chen
Journal: Proc. Amer. Math. Soc. 39 (1973), 305-307
MSC: Primary 32E05; Secondary 32H15, 53C55
DOI: https://doi.org/10.1090/S0002-9939-1973-0316750-5
Erratum: Proc. Amer. Math. Soc. 45 (1974), 468.
MathSciNet review: 0316750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of connected complex manifolds with complete Carathéodory distances is obtained. Some basic facts concerning convexity of complex manifolds with respect to their algebras of bounded holomorphic functions are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E05, 32H15, 53C55

Retrieve articles in all journals with MSC: 32E05, 32H15, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316750-5
Keywords: Carathéodory distance, Riemann domain, complex manifold, convexity with respect to bounded holomorphic functions
Article copyright: © Copyright 1973 American Mathematical Society